Dini continuity of the first derivatives of generalized solutions to the Dirichlet problem for linear elliptic second order equations in nonsmooth domains

Volume 69 / 1998

Michail Borsuk Annales Polonici Mathematici 69 (1998), 129-154 DOI: 10.4064/ap-69-2-129-154

Abstract

We consider generalized solutions to the Dirichlet problem for linear elliptic second order equations in a domain bounded by a Dini-Lyapunov surface and containing a conical point. For such solutions we derive Dini estimates for the first order generalized derivatives.

Authors

  • Michail Borsuk

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image